# SDR CA011219004

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna P210N
- Aircraft time: 3,803 hours
- Engine: Cont TSIO520P
- Propeller: Mcauly D3A34C402
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 124340215
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR LOWER TRUNNION FOUND CRACKED.
